# SDR CA011211018

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 23,438 hours
- Engine: Lyc VO435A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Cable
- Part number: A5222690
- Condition: Frozen
- Location: Below Rh Engine
- Component: Cable, Bell, A5222640
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) THROTTLE FROZEN AT CRUISE POWER WHEN HELICOPTER CLIMBED THROUGH FREEING LEVEL AT APPROXIMATE 3,000'. THE CABLE BECAME UNSTUCK WHEN THE HELICOPTER RETURNED TO A LOWER LEVEL. BY THIS TIME THE PILOT (FLIGHT INSTRUCTOR) CARRIED OUT AN AUTO ROTATION TO ABBOTSFORD AIRPORT AND HOVER TAXIED BACK TO THE HANGAR.
